# SDR SWIA202053421

- Difficulty date: September 15, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Corroded
- Location: Bs 347.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT LOWER CORNER SEAL RETAINER IS CORRODED AT FS 347.27.  C-CHECK RO 10/16/2020.  REPLACED PASSENGER DOOR AFT LOWER CORNER SEAL RETAINER AT FS 347.27 WITH NEW, REF CRJ-700 SRM. LEAK CHECK GOOD.
